# SDR SWIA202161440

- Difficulty date: July 21, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL TO FOM, BRACKET WAS FOUND TO BE CORRODED COMMON TO STGR21R AMD FS333    (C-CHECK RO 9/27/2021)    REMOVED AND INSTALLED NEW BRACKET COMMON TO STGR21R AND FS333 PER DWG# SH670-32600 REV AJ AND CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY
